Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

March 23, 2012Caldwell County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Mar 23, 2012, 6:21 PM EDT for Caldwell County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 6:21 PM EDT (22:21 UTC)
Expired
Mar 23, 2012, 6:45 PM EDT
In force
24 min
Issued by
NWS Blacksburg, VA

County Caldwell County, NC

The radar

The Roanoke radar (KFCX), 145 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WWUS81 KRNK 232221
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
621 PM EDT FRI MAR 23 2012

NCZ019-232245-
WILKES NC-
621 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT WILKES COUNTY...

AT 617 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LENOIR...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL 
STREAMS. IF ON OR NEAR WILKESBORO RESERVOIR...GET OUT OF THE WATER 
AND MOVE INDOORS OR INSIDE A VEHICLE. SUDDEN WIND GUSTS MAY BE 
STRONG ENOUGH TO CAPSIZE YOUR VESSEL. 

THIS STORM WILL BE NEAR DARBY AROUND 630 PM AND MAPLE SPRINGS AROUND
645 PM.

LAT...LON 3607 8142 3607 8144 3608 8146 3609 8152
      3612 8154 3614 8150 3621 8146 3623 8144
      3612 8125 3604 8139

$$

DS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 23, 3:31 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 23, 3:31 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 PM EDT FRI MAR 23 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK EAST OUT OF THE MID MISSISSIPPI
VALLEY TONIGHT...THEN SOUTHEAST ACROSS THE TENNESSEE VALLEY ON SATURDAY.
BY MONDAY...THE SYSTEM WILL BE OFF THE EAST COAST.

&&

.NEAR TERM /THROUGH SATURDAY/...
AS OF 300 PM EDT FRIDAY...

WSR-88D KFCX SHOWED ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING IN THE WARM UNSTABLE AIR THIS AFTERNOON
ESPECIALLY WEST OF I77. SHOWERS AND THUNDERSTORMS WILL INCREASE IN
NUMBERS AND COVERAGE THIS EVENING INTO TONIGHT...AS THE DEEP
CLOSED LOW ALOFT AND TRAILING FRONTAL BOUNDARY APPROACHES. ANY
TRAINING OF SHOWERS AND THUNDERSTORMS WITH PRECIPITABLE WATER
VALUES BETWEEN 1.25 AND 1.50 INCHES COULD PRODUCE LOCAL FLOODING
CONCERNS. TRIED TO INSERT MORE OF A DIURNAL TREND FOR THE
THUNDERSTORM POTENTIAL AND TRIMMED THUNDER MENTION OVERNIGHT WITH
THE LOSS OF THE HEATING. PLAYED LOW TEMPERATURES OVERNIGHT CLOSE
TO THE MILD ADJMET VALUES WITH READINGS FROM THE MID 50S TO AROUND
60 DEGREES IN THE SOUTHEAST.

ON SATURDAY...THE UPPER-LEVEL LOW WILL MOVE EASTWARD ACROSS
THE OHIO VALLEY IN OUR REGION. AS SFC TEMPERATURES WARM BENEATH THE
UPPER-LEVEL LOW...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WILL DEVELOP. SPC HAS PLACED EASTERN PORTIONS OF OUR CWA UNDER A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SATURDAY. DUE TO COLD AIR
ALOFT...STEEP MID-LEVEL LAPSE RATES AND LARGE-SCALE ASCENT
ASSOCIATED WITH THE UPPER-LEVEL LOW...SOME OF THE CONVECTION COULD
CONTAIN HAIL DURING THE AFTERNOON. HEAVY RAINFALL IS ALSO POSSIBLE
ON SATURDAY WITH THE THUNDERSTORMS. HIGHS ON SATURDAY WILL RANGE
FROM THE LOWER 60S IN THE MOUNTAINS TO THE MID 70S IN THE
PIEDMONT.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 222 PM EDT FRIDAY...

THE UPPER LEVEL LOW THAT HAS BEEN SPINNING ACROSS THE USA MOST OF
THIS WEEK WILL PLAGUE THE EAST COAST OVER THE WEEKEND. SATURDAY
NIGHT...THE LOW WILL BE CENTERED IN THE TENNESSEE VALLEY THEN CROSS
THE SOUTHERN APPALACHIANS AND OVER THE CAROLINAS BY SUNDAY MORNING.
MODELS DISPLAYING A SURFACE LOW DEVELOPING ALONG THE FRONT IN THE
VA/NC COASTAL PIEDMONT SATURDAY NIGHT. EVENTUALLY...THIS TWO SYSTEMS
WILL BECOME AN OCCLUDED LOW OVER THE OUTER BANKS SUNDAY...SLOWING
DOWN THE EXIT OF SHOWERS UNTIL SUNDAY EVENING. RAIN SHOWERS WILL NOT
BE CONTINUOUS SATURDAY NIGHT. BANDS OF SHOWERS WILL PASS OVER THE
AREA THEN A BRIEF DRY PERIOD BEFORE THE NEXT BAND COMES IN. EACH
BAND OF SHOWERS COULD PRODUCE UP TO A QUARTER OF AN INCH OF RAIN.
THE DRYING TIME BETWEEN BANDS AND INCREASE VEGETATION SHOULD TAKE
CARE OF MOST OF THE RUNOFF. HOWEVER...IF CONVECTION IS STRONGER AND
RAINFALL RATES ARE HIGHER...LOCALIZED FLASH FLOODING IS POSSIBLE
SATURDAY NIGHT.

AREAL FLOODING BECOMES AN ISSUE ON SUNDAY AS THE LOW TRACKS OVER THE
OUTER BANKS AND OUT TO SEA. THE DEFORMATION ZONE WILL PIVOT OVER THE
AREA...CROSSING THE MOUNTAINS IN THE MORNING...THEN EAST OF THE BLUE
RIDGE SUNDAY AFTERNOON/EVENING. RAIN FROM THIS DEFORMATION ZONE WILL
BE CONTINUOUS WITH AMOUNTS FROM A QUARTER TO A HALF OF AN INCH.
RAIN FINALLY MOVES EAST OF THE AREA SUNDAY EVENING. BRIEF UPSLOPE
SHOWERS/DRIZZLE ON WESTERN SLOPES SUNDAY NIGHT...THEN AN EXTENDED
DRY PERIOD PERSIST INTO MID WEEK.

RAIN WILL HELP COOL TEMPERATURES CLOSER TO SEASONAL LEVELS
SUNDAY...HOWEVER....THEY WILL STILL BE ABOVE NORMAL. UNDERCUT THE
COLDEST GUIDANCE (METMOS) WITH RAIN AND THE UPPER LEVEL LOW TO OUR
SOUTH SUNDAY. COOLER AIR ARRIVES MONDAY...BUT TEMPERATURES WILL STILL
RUN ABOUT 10F ABOVE NORMAL. OVERNIGHTS WILL REMAIN MUGGY UNTIL THE
SYSTEM MOVES OUT TO SEA EARLY MONDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 232 PM EDT FRIDAY...

SURFACE HIGH PRESSURE WILL MOVE FROM NEW ENGLAND TO THE MID
ATLANTIC REGION TUESDAY. THIS RIDGE WILL KNOCK TEMPERATURES DOWN
TO NEAR NORMAL. ON WEDNESDAY...THE RIDGE SLIDES OFF THE COAST.
SOUTHERLY FLOW RETURNS WITH MODERATING TEMPERATURES FOR THE
REMAINDER OF THE WORK WEEK. LIGHT RAIN SHOWERS ARE POSSIBLE
WEDNESDAY INTO THURSDAY AS A WEAK COOL FRONT PASSES OVER THE
REGION. THIS RAIN WILL NOT BE ANY WHERE CLOSE TO THIS WEEKENDS
RAIN EVENT.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF 1140 AM EDT FRIDAY...

THIS MORNING PATCHY FOG DISSIPATED QUICKLY...LEAVING PLENTY OF
SUNSHINE. CLOUDS WILL FILL IN FROM WEST TO EAST THIS AFTERNOON INTO
TONIGHT WITH CEILINGS LOWERING TONIGHT. MODERATE CONFIDENCE THAT
CEILINGS WILL REMAIN VFR AS THE PRECIPITATION BEGINS. AFTER 00Z
TONIGHT...THERE IS A CHANCE THAT BLF AND LWB MAY HAVE MVFR/IFR CEILINGS
AND VISIBILITIES WITH CONVECTION AND LOW CLOUDS.

MODELS BRING PRECIPITATION ASSOCIATED WITH THE CLOSED UPPER LOW
OVER THE MIDWEST INTO THE FORECAST AREA AFTER 00Z. MORE WIDESPREAD
RAIN IS EXPECTED SATURDAY THROUGH SUNDAY AS THE LOW MOVES EAST
THEN SOUTHEAST.

DRIER WEATHER AND VFR CONDITIONS ARE EXPECTED BEHIND THE SYSTEM
SUNDAY NIGHT THROUGH TUESDAY.

&&

.CLIMATE...
RECORD HIGH TEMPS FOR TODAY...

              3/23

ROANOKE    82 IN 2007
LYNCHBURG  91 IN 2007
DANVILLE   86 IN 1966
BLUEFIELD  77 IN 2007
BLACKSBURG 80 IN 1966

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...KK
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...AMS/KK
CLIMATE...
Hazardous weather outlook, Mar 23, 4:45 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
445 AM EDT FRI MAR 23 2012

NCZ003>006-019-020-VAZ014-016>018-022>024-032>035-043>047-058-059-
240845-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-MONTGOMERY-CARROLL-
FLOYD-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
445 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ALONG WITH HEAVY RAINFALL MAY OCCUR
SATURDAY INTO SATURDAY NIGHT. ADDITIONAL HEAVY RAIN IS ALSO
POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ007-009>013-015-019-020-WVZ042>045-240845-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
GRAYSON-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
445 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS MAY PRODUCE PERIODS OF HEAVY RAINFALL
SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 23, 4:29 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
429 PM EDT FRI MAR 23 2012

NCZ019-232130-
WILKES NC-
429 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WILKES COUNTY...

AT 422 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOOMER...
MOVING NORTHEAST AT 15 MPH.

THIS STORM MAY PRODUCE SMALL HAIL. A DOWNPOUR OF HEAVY RAIN IS
LIKELY FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES.

THIS STORM WILL BE NEAR WILKESBORO RESERVOIR AROUND 435 PM...MORAVIAN
FALLS AROUND 445 PM...WILKESBORO...BUCK...AND MILLERS CREEK AROUND
455 PM...CRICKET AROUND 500 PM...NORTH WILKESBORO AROUND 505 PM AND
FAIRPLAINS AROUND 510 PM.

LAT...LON 3602 8135 3605 8139 3629 8116 3607 8088
      3605 8093 3605 8099 3604 8104 3603 8106
      3603 8115 3602 8117 3603 8121 3602 8125
      3599 8133
Special weather statement, Mar 23, 5:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
514 PM EDT FRI MAR 23 2012

VAZ032-232145-
PATRICK VA-
514 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT PATRICK COUNTY...

AT 509 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FRANCISCO...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF PATRICK COUNTY
SOUTHWEST OF STUART AND EAST OF ARARAT.

LAT...LON 3657 8044 3667 8032 3660 8025 3655 8038
      3655 8042

DS
Special weather statement, Mar 23, 5:29 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
529 PM EDT FRI MAR 23 2012

NCZ003-019-020-232200-
SURRY NC-WILKES NC-YADKIN NC-
529 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT SURRY...WILKES AND YADKIN
COUNTIES...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RONDA...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR RONDA AROUND 535 PM...SWANCREEK AROUND 540
PM...PLEASANT HILL AROUND 545 PM AND JONESVILLE AROUND 550 PM.

LAT...LON 3634 8083 3624 8073 3613 8095 3617 8100

DS
Special weather statement, Mar 23, 5:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
551 PM EDT FRI MAR 23 2012

NCZ003-232215-
SURRY NC-
551 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT SURRY COUNTY...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BOTTOM...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PINE RIDGE AROUND 610 PM.

LAT...LON 3653 8072 3648 8064 3642 8074 3645 8078

DS
Special weather statement, Mar 23, 6:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT FRI MAR 23 2012

VAZ016-032-232245-
CARROLL VA-PATRICK VA-
613 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT CARROLL AND PATRICK COUNTIES...

AT 609 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANA...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR GROUNDHOG MOUNTAIN AROUND 640 PM.

LAT...LON 3656 8068 3656 8071 3657 8072 3671 8062
      3666 8050 3656 8061 3656 8067

DS
Special weather statement, Mar 23, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
621 PM EDT FRI MAR 23 2012

NCZ019-232245-
WILKES NC-
621 PM EDT FRI MAR 23 2012

...A STRONG THUNDERSTORM WILL AFFECT WILKES COUNTY...

AT 617 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LENOIR...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. IF ON OR NEAR WILKESBORO RESERVOIR...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. SUDDEN WIND GUSTS MAY BE
STRONG ENOUGH TO CAPSIZE YOUR VESSEL.

THIS STORM WILL BE NEAR DARBY AROUND 630 PM AND MAPLE SPRINGS AROUND
645 PM.

LAT...LON 3607 8142 3607 8144 3608 8146 3609 8152
      3612 8154 3614 8150 3621 8146 3623 8144
      3612 8125 3604 8139

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:19 PM EDTSpecial Weather StatementRNKCarroll, Grayson, City of Galax56 min
Mar 23, 2:17 PM EDTSpecial Weather StatementRNKCarroll28 min
Mar 23, 2:19 PM EDTSpecial Weather StatementRNKRockbridge26 min
Mar 23, 2:23 PM EDTSpecial Weather StatementRNKPulaski37 min
Mar 23, 5:14 PM EDTSpecial Weather StatementRNKPatrick31 min
Mar 23, 6:13 PM EDTSpecial Weather StatementRNKCarroll32 min
Mar 23, 6:45 PM EDTSpecial Weather StatementRNKPatrick30 min
Mar 23, 6:46 PM EDTSpecial Weather StatementRNKWythe29 min
Mar 23, 4:29 PM EDTSpecial Weather StatementRNKWilkes61 min
Mar 23, 5:29 PM EDTSpecial Weather StatementRNKYadkin31 min
Mar 23, 5:51 PM EDTSpecial Weather StatementRNKSurry24 min
Mar 23, 6:43 PM EDTSpecial Weather StatementRNKWilkes32 min
Mar 23, 7:15 PM EDTSpecial Weather StatementRNKWilkes30 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.